MAUDE Adverse Event Report: Ortho-Clinical Diagnostics, Inc. VITROS Immunodiagnostic Products Troponin I ES Reagent Pack; In-Vitro Diagnostics

Ortho-Clinical Diagnostics, Inc. VITROS Immunodiagnostic Products Troponin I ES Reagent Pack; In-Vitro Diagnostics
Catalog Number 6802301
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a non-reproducible, higher than expected vitros troponin i es (tropi es) result was obtained from a patient sample tested on a vitros 5600 integrated system.Patient sample result of 0.299 ng/ml vs.The expected result of <0.012 ng/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The higher than expected vitros tropi es result was reported outside of the laboratory, however, the physician questioned the result and no medical treatment was started, stopped or altered based on the erroneous vitros tropi es result reported.A corrected report was issued and there was no allegation of harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).
 
Additional Manufacturer Narrative
The investigation has determined that a non-reproducible, higher than expected vitros troponin i es (tropi es) result was obtained from a patient sample tested on a vitros 5600 integrated system.The definitive assignable cause could not be determined with the information provided.Historical quality control results were within the established ranges, however, the customer does not process a quality control that adequately evaluates performance of the vitros tropi es reagent for sample with troponin i concentrations < url (0.034 ng/ml).In addition, the customer did not provide quality control results for the date the event occurred on 17 august 2026, therefore, it is unknown if vitros tropi es reagent lot 6560 was performing as intended within the timeframe of the event.A reagent issue cannot be entirely ruled out as a contributing factor.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic issue with vitros product tropi es reagent lot 6560.No diagnostic vitros tropi es within-run precision testing was performed, therefore, the performance of the vitros 5600 integrated system cannot be assessed and an analyzer related performance issue cannot be ruled out as contributing to the event.In addition, pre-analytical sample processing could not be ruled out as a contributing factor, as it was unknown if the customer was following the sample collection device manufacturers recommendation for sample centrifugation and cellular debris, due to poor sample preparation, was potentially present in the affected sample, although this could not be confirmed.

Brand Name
VITROS Immunodiagnostic Products Troponin I ES Reagent Pack
Common Device Name
In-Vitro Diagnostics
Manufacturer (Section D)
Ortho-Clinical Diagnostics, Inc.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
Ortho-Clinical Diagnostics
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
+1(585)453-4165
MDR Report Key50771018
Report Number3007111389-2026-00150
Device Sequence Number9488392
Product Code MMI
UDI-Device Identifier10758750002504
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6802301
Device Lot Number6560
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown